MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS
Model Number H74939032302210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon detachment occurred.A 3.0x220x150 (4f) sterling balloon catheter was selected for use.However, the balloon portion of the catheter was detached prior to the procedure.The procedure was completed with a different balloon catheter.No patient complications resulted from this event, and procedural factors were not found to contribute.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sterling device was returned for analysis.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.Visual inspection revealed that the inflation lumen and guidewire lumen were separated from the hub.Microscopic evaluation revealed no damages.The distal portion of the shaft, including the balloon, marker band, and tip, was missing.Examination of the remaining components revealed no further damage or irregularities.Product analysis confirmed that a device detachment had occurred.

Brand Name
STERLING?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23941732
Report Number2124215-2026-00026
Device Sequence Number16142015
Product Code LIT
UDI-Device Identifier08714729860174
UDI-Public(01)08714729860174(17)281002(10)37615573
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032302210
Device Catalogue NumberH74939032302210
Device Lot Number0037615573
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown